# SDR JJBA20240209029

- Difficulty date: January 30, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RH WHEEL WELL, AFT BULKHEAD IS CRACKED. CRACKED RH W/W AFT FAIRING BULKHEAD REMOVED. CRACKED RH W/W AFT BULKHEAD REPLACED AND INSTALLED WITH NEW PART AND SOLID RIVETS. DURING REPLACEMENT OF CRACKED BULKHEAD, LOWER REAR ANGLE FOUND CORRODED OUT OF LIMITS. LOWER REAR ANGLE REMOVED AND REPLACED WITH NEW PART AND SOLID RIVETS. DURING REPLACEMENT AFT BULKHEAD AT RH WHEEL WELL, OUTBD RIB FOUND CRACKED AND REPLACED.
